Rocky Mountain Journal of Mathematics

Transcendental Operators on a Banach Space

Fred Richman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 22, Number 2 (1992), 697-704.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072761

Digital Object Identifier
doi:10.1216/rmjm/1181072761

Mathematical Reviews number (MathSciNet)
MR1180732

Zentralblatt MATH identifier
0783.47018

Subjects
Primary: 03F65: Other constructive mathematics [See also 03D45] 45C05: Eigenvalue problems [See also 34Lxx, 35Pxx, 45P05, 47A75]

Citation

Richman, Fred. Transcendental Operators on a Banach Space. Rocky Mountain J. Math. 22 (1992), no. 2, 697--704. doi:10.1216/rmjm/1181072761. https://projecteuclid.org/euclid.rmjm/1181072761


Export citation

References

  • E. Bishop, Foundations of constructive analysis, McGraw-Hill, New York, 1967.
  • E. Bishop and D.S. Bridges, Constructive analysis, Springer-Verlag, Berlin, Heidelberg, 1985.
  • I.N. Herstein, Topics in algebra, Xerox College Publishing, Lexington, MA, 1975.
  • R.A. Horn and C.A. Johnson, Matrix analysis, Cambridge University Press, 1985.
  • F. Richman, Polynomials and linear transformations, Linear Algebra Appl. 131 (1990), 131-137
  • A.M. Ostrowski, Solution of equations and systems of equations, Academic Press, New York, 1966.